Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician assistant concerning a female patient who in June 2007, was vaccinated with a first dose of Gardasil. On 04-AUG-2007, the patient was vaccinated with a second dose of Gardasil (Lot# 658100/0525U). Illness at the time included a sore throat (viral syndrome). On 07-AUG-2007 three days later, the patient developed hives, joint pain, was itchy, tenderness in joints, arthralgia, fever and weakness. On 09-AUG-2007, the patient came in to see the physician. The physician put the patient on steroids and loratadine (CLARITIN) (manufacturer unknown). No laboratory diagnostic studies were performed. At the time of this report, the patient was recovering. The nurse practitioner wasn''t sure if the patient''s symptoms were related to the viral syndrome or the vaccine. No product quality complaint was involved. Hives, joint pain, was itchy, tenderness in joints, arthralgia, fever and weakness were considered to be disabling. Additional information has been requested.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166